# SDR USAA2012121000002

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 39,976 hours, 16,324 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CC2412
- Condition: Saturated
- Location: Rt Elevator
- Part time: 39,985 hours, 16,327 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - TRAPPED WATER INDICATION ON RIGHT ELEVATOR UPPER SURFACE AT RIB 7, 4 INCHES FORWARD OF TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SURFACE AT RIB 7 IAW A319 SRM 55-21-11 PAR 5-E & AMM 51-75-12.
